Number of the records: 1  

On the construction of non-invertible minimal skew products

  1. DIRBÁK, Matúš - MALIČKÝ, Peter. On the construction of non-invertible minimal skew products. In Journal of Mathematical Analysis and Applications. - San Diego : Academic Press, 2011. ISSN 0022-247X, 2011, vol. 375, no. 2, pp. 436-442. Available on: https://doi.org/10.1016/j.jmaa.2010.09.042.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.